zbMATH — the first resource for mathematics

Robust exponential stability of stochastically nonlinear jump systems with mixed time delays. (English) Zbl 1252.93096
Summary: In this paper, the problem of robust exponential stability is investigated for a class of stochastically nonlinear jump systems with mixed time delays. By applying the Lyapunov-Krasovskii functional and stochastic analysis theory as well as matrix inequality technique, some novel sufficient conditions are derived to ensure the exponential stability of the trivial solution in the mean square. Time delays proposed in this paper comprise both time-varying and distributed delays. Moreover, the derivatives of time-varying delays are not necessarily less than 1. The results obtained in this paper extend and improve those given in the literature. Finally, two numerical examples and their simulations are provided to show the effectiveness of the obtained results.

93D09 Robust stability
93E15 Stochastic stability in control theory
93E03 Stochastic systems in control theory (general)
60J75 Jump processes (MSC2010)
93C10 Nonlinear systems in control theory
Full Text: DOI
[1] Krasovskii, N.N., Lidskii, E.A.: Analysis design of controller in systems with random attributes. Part 1. Autom. Remote Control 22, 1021–1025 (1961)
[2] Krasovskii, N.N., Lidskii, E.A.: Analysis design of controller in systems with random attributes. Part 2. Autom. Remote Control 22, 1141–1146 (1961)
[3] Benjelloun, K., Boukas, E.K., Costa, O.L.V.: $\(\backslash\)mathcal{H}_{\(\backslash\)infty}$ control for linear time-delay systems with Markovian jumping parameters. J. Optim. Theory Appl. 105, 73–95 (2000) · Zbl 0971.93027 · doi:10.1023/A:1004661928043
[4] Boukas, E.K., Yang, H.: Exponential stabilizability of stochastic systems with Markovian jumping parameters. Automatica 35, 1437–1441 (1999) · Zbl 0932.93084 · doi:10.1016/S0005-1098(99)00033-3
[5] Boukas, E.K., Liu, Z.: Robust stability and stability of Markov jump linear uncertain systems with mode dependent time delays. J. Optim. Theory Appl. 109, 587–600 (2001) · Zbl 0988.93062 · doi:10.1023/A:1017515721760
[6] Boukas, E.K.: Stabilization of stochastic singular nonlinear hybrid systems. Nonlinear Anal. 64, 217–228 (2006) · Zbl 1090.93048 · doi:10.1016/j.na.2005.05.066
[7] Cao, Y., Lam, J., Hu, L.: Delay-dependent stochastic stability and $\(\backslash\)mathcal {H}_{\(\backslash\)infty}$ analysis for time-delay systems with Markovian jumping parameters. J. Franklin Inst. 340, 423–434 (2003) · Zbl 1040.93068 · doi:10.1016/j.jfranklin.2003.09.001
[8] de Farias, D.P., Geromel, J.C., do Val, J.B.R., Costa, O.L.V.: Output feedback control of Markov jump linear systems in continuous-time. IEEE Trans. Autom. Control 45, 944–949 (2000) · Zbl 0972.93074 · doi:10.1109/9.855557
[9] Fei, Z., Gao, H., Shi, P.: New results on stabilization of Markovian jump systems with time delay. Automatica 45, 2300–2306 (2009) · Zbl 1179.93170 · doi:10.1016/j.automatica.2009.06.020
[10] He, Y., Zhang, Y., Wu, M., She, J.: Improved exponential stability for stochastic Markovian jump systems with nonlinearity and time-varying delay. Int. J. Robust Nonlinear Control 20, 16–26 (2010) · Zbl 1192.93125 · doi:10.1002/rnc.1412
[11] Mao, X., Yuan, C.: Stochastic Differential Delay Equations with Markovian Switching. Imperial College Press, London (2006) · Zbl 1126.60002
[12] Mariton, M., Bertrand, P.: Output feedback for a class of linear systems with stochastic jump parameters. IEEE Trans. Autom. Control 30, 898–900 (1985) · Zbl 0576.93069 · doi:10.1109/TAC.1985.1104077
[13] Shi, P., Boukas, E.K.: $\(\backslash\)mathcal{H}_{\(\backslash\)infty}$ control for Markovian jumping linear systems with parametric uncertainty. J. Optim. Theory Appl. 95, 75–99 (1997) · Zbl 1026.93504 · doi:10.1023/A:1022683311870
[14] de Souza, C.E.: Robust stability and stabilization of uncertain discrete-time Markovian jump linear systems. IEEE Trans. Autom. Control 51, 836–841 (2006) · Zbl 1366.93479 · doi:10.1109/TAC.2006.875012
[15] Wang, Y., Zhang, H.: $\(\backslash\)mathcal{H}_{\(\backslash\)infty}$ control for uncertain Markovian jump systems with mode dependent mixed delays. Prog. Nat. Sci. 18, 309–314 (2008) · doi:10.1016/j.pnsc.2007.11.002
[16] Wang, Z., Qiao, H., Burnham, K.J.: On stabilization of bilinear uncertain time-delay systems with Markovian jumping parameters. IEEE Trans. Autom. Control 47, 640–646 (2002) · Zbl 1364.93672 · doi:10.1109/9.995042
[17] Wu, J., Chen, T., Wang, L.: Delay-dependent robust stability and $\(\backslash\)mathcal{H}_{\(\backslash\)infty}$ control for jump linear systems with delays. Syst. Control Lett. 55, 939–948 (2006) · Zbl 1117.93072 · doi:10.1016/j.sysconle.2006.06.006
[18] Xia, Y., Boukas, E.K., Shi, P., Zhang, J.: Stability and stabilization of continuous-time singular hybrid systems. Automatica 45, 1504–1509 (2009) · Zbl 1166.93365 · doi:10.1016/j.automatica.2009.02.008
[19] Xu, S., Chen, T., Lam, J.: Robust $\(\backslash\)mathcal{H}_{\(\backslash\)infty}$ filtering for uncertain Markovian jump systems with mode-dependent time delays. IEEE Trans. Autom. Control 48, 900–907 (2003) · Zbl 1364.93229 · doi:10.1109/TAC.2003.820138
[20] Yue, D., Han, Q.: Delay-dependent exponential stability of stochastic systems with time-varying delay nonlinearity and Markovian switching. IEEE Trans. Autom. Control 50, 217–222 (2005) · Zbl 1365.93377 · doi:10.1109/TAC.2004.841935
[21] He, S., Liu, F.: Robust peak-to-peak filtering for Markov jump systems. Signal Process. 90, 513–522 (2010) · Zbl 1177.93080 · doi:10.1016/j.sigpro.2009.07.018
[22] Shi, P., Mahmoud, M., Nguang, S.K., Ismail, A.: Robust filtering for jumping systems with mode-dependent delays. Signal Process. 86, 140–152 (2006) · Zbl 1163.94387 · doi:10.1016/j.sigpro.2005.05.005
[23] Boyd, S., Ghaoui, L., Feron, E., Balakrishnan, V.: Linear Matrix Inequalities in System and Control Theory. SIAM, Philadelphia (1994) · Zbl 0816.93004
[24] Gu, K.: An integral inequality in the stability problem of time-delay systems. In: Proceedings of 39th IEEE Conference on Decision and Control, Sydney, Australia, pp. 2805–2810 (2000)
[25] Zhu, Q., Cao, J.: Adaptive synchronization under almost every initial data for stochastic neural networks with time-varying delays and distributed delays. Commun. Nonlinear Sci. Numer. Simul. 16, 2139–2159 (2011) · Zbl 1221.93247 · doi:10.1016/j.cnsns.2010.08.037
[26] Zhu, Q., Cao, J.: pth moment exponential synchronization for stochastic delayed Cohen–Grossberg neural networks with Markovian switching. Nonlinear Dyn. 67, 829–845 (2012) · Zbl 1242.93126 · doi:10.1007/s11071-011-0029-z
[27] Zhu, Q., Cao, J.: Exponential stability of stochastic neural networks with both Markovian jump parameters and mixed time delays. IEEE Trans. Syst. Man Cybern., Part B, Cybern. 41, 341–353 (2011)
[28] Zhu, Q., Cao, J.: Robust exponential stability of Markovian jump impulsive stochastic Cohen–Grossberg neural networks with mixed time delays. IEEE Trans. Neural Netw. 21, 1314–1325 (2010) · doi:10.1109/TNN.2010.2054108
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.